# SDR UALA2011112706523

- Difficulty date: November 27, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 59,349 hours, 22,276 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Lamp
- Condition: Inoperative
- Location: Indicator Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE LIGHT ON EXT SERVICE PANEL INOPERATIVE.  RELAMPED, OPS CHECKED OKAY.
